Systemes de mariages et structures genotypiques
Bibliographic Data
| ID | 2891001 |
|---|---|
| Authors | Albert Jacquard (corresponding author) |
| Year | 1969 |
| Volume | 24 |
| Issue | 5 |
| Pages | 919 |
| Publication date | 1969-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Population (JOURNAL) |
| Journal identifiers | ISSN: 0032-4663 • E-ISSN: 1957-7966 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1528244 |
| OpenAlex | W2004557068 |
| Language | FR |
| Citations received | 2 |
Jacquard A. Systèmes de mariage et structures génotypiques. In: Population, 24e année, n°5, 1969. pp. 919-934
| Citations per year | 0.04 |
|---|---|
| Citation span | 1977 - 1988 (12) |
| Highly cited | No |